# SDR SIMA20120816007

- Difficulty date: August 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 23,905 hours, 21,363 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622005015
- Part serial: 0749
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING MAINTENANCE INSPECTION LEVELING AT FL 220 WITH AUTO PILOT ENGAGED GOT PITCH TRIM MAIN INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED STAB ACTUATOR IAW AMM 27-40-02.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURN TO SERVICE.
